# SDR DALA2024112511179

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0673114) DURING INSPECTION DAMAGE WAS FOUND TO THE LOWER FWD CORNER OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (E-F POST) THROUGH A FASTENER LOCATION COMMON TO THE WINDOW FRAME ASSEMBLY OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. MAINTENANCE REPAIRED CRACK PER ERA 621685-14AD.
